Pacific Journal of Mathematics

On a problem of J. F. Ritt.

Kathleen B. O'Keefe

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 149-157.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994734

Mathematical Reviews number (MathSciNet)
MR0197460

Zentralblatt MATH identifier
0136.32001

Subjects
Primary: 12.80

Citation

O'Keefe, Kathleen B. On a problem of J. F. Ritt. Pacific J. Math. 17 (1966), no. 1, 149--157. https://projecteuclid.org/euclid.pjm/1102994734


Export citation

References

  • [1] H. Levi, On the structure of differential polynomials and on their theory of ideals, Trans. Amer. Math. Soc. 51 (1942), 532-568.
  • [2] D. G. Mead, Differential ideals, Proc. Amer. Math. Soc. 6 (1955), 420-432.
  • [3] D. G. Mead, A note on the ideal [uv], Proc. Amer. Math. Soc. 14 (1963), 607-608.
  • [4] K. B. O'Keefe, A symmetry theorem forthe differentialideal [uv], Proc. Amer. Math. Soc. 12 (1961), 654-657.
  • [5] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloquium Publications, 33, (1950).